# SDR CALA2011102400685

- Difficulty date: October 24, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 34,144 hours, 10,772 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Part serial: 874940
- Condition: Failed
- Location: Nr 2
- Part time: 39,847 hours, 13,031 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AT CRUISE 31,000 FT NR 1 ENG LOST POWER-BEGAN TO SHUDDER OIL PSI, TEMP AND VIB, WERE NOT ABNORMAL, AT IDLE N1 WAS ABOUT 50 PERCENT EGT WAS 550 D C N2-70 PERCENT HYD PSI WAS BOTTOM OF YELLOW ARK REPLACED NR 1 ENG PER TASK CARD 29-7100-1-4900, OPS CHECK NORMAL NO LEAKS NOTED.  SEE L/P 2140165 FOR PARTS CHANGE.
